# SDR 0212313

- Difficulty date: December 31, 2002
- Submitted: January 1, 2003
- Operation: Air carrier
- Aircraft: N360CA
- Make and model: Saab SF340A
- Aircraft serial: 360
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 6120 · Propeller Controlling System
- Part: Computer
- Part number: 8542M2
- Part serial: 193
- Condition: Failed
- Location: Autocoarsen
- Part time: 1,622 hours, 1,774 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4467, UPON TAKEOFF,  AUTOCOARSEN WARNING LIGHT ILLUMINATED.  PILOT ABORTED TAKEOFF AND RETURNED TO GATE.  AIRCRAFT PREPARED FOR FERRY FLIGHT.  FWA MECHANIC REMOVED AND REPLACED AUTOCOARSEN COMPUTER AND PERFORMED OPERATIONAL CHECK OF AUTOCOARSEN SYSTEM.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
